Communications in Mathematical Physics

Quantum group symmetries and nonlocal currents in $2$D QFT

Denis Bernard and André LeClair

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 142, Number 1 (1991), 99-138.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104248491

Mathematical Reviews number (MathSciNet)
MR1137776

Zentralblatt MATH identifier
0746.35037

Subjects
Primary: 81T40: Two-dimensional field theories, conformal field theories, etc.
Secondary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23] 81-02: Research exposition (monographs, survey articles) 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Bernard, Denis; LeClair, André. Quantum group symmetries and nonlocal currents in $2$D QFT. Comm. Math. Phys. 142 (1991), no. 1, 99--138. https://projecteuclid.org/euclid.cmp/1104248491


Export citation